Headaches

  1. New Member
    Nolanaf67's Avatar
    Stats
    5'11"  201 lbs.
    Join Date
    Sep 2009
    Age
    30
    Posts
    141
    Rep Power
    133
    Level
    11
    Lv. Percent
    54.59%

    Headaches


    I am in my last week of my estane at 40mg and I have been getting headaches after my dose. I'm not 100% sure that it is from the estane but I am still a bit concerned. Thoughts?

  2. Advanced Member
    nparisi's Avatar
    Stats
    6'2"  215 lbs.
    Join Date
    Dec 2007
    Age
    28
    Posts
    670
    Rep Power
    419
    Level
    20
    Lv. Percent
    60.79%

    it could be BP related. Are you taking any hawthorne berry or any thing to regulate bp?
  3. Senior Member
    jaydollars's Avatar
    Stats
    5'6"  180 lbs.
    Join Date
    Sep 2009
    Posts
    1,436
    Rep Power
    27390
    Level
    29
    Lv. Percent
    4.83%
    Achievements Posting Pro

    I am pulsing estane right now and experience slight brief headache after my dose
    •   
       

Similar Forum Threads

  1. DIM and headaches?
    By SHaneA655 in forum Male Anti-Aging Medicine
    Replies: 5
    Last Post: 07-23-2009, 12:38 PM
  2. Headaches?
    By KneeDragger76 in forum Pheromones
    Replies: 2
    Last Post: 03-16-2009, 04:18 PM
  3. EQ and headaches
    By Jessman85 in forum Anabolics
    Replies: 7
    Last Post: 09-09-2007, 01:40 PM
  4. Getting bad headaches. Help please.
    By skeptical in forum Anabolics
    Replies: 3
    Last Post: 03-13-2005, 12:16 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in